MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD
Model Number 375012
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Lead explanted in 2017 due to noise causing inappropriate shocks.Lead was returned to biotronik for analysis on 16-aug-2021.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 11cm distal to the is1 connector pin.The proximal fragment was received for analysis.The distal fragment including the rv shock coil and lead tip was not returned.The returned lead fragment was visually analyzed.The visual inspection revealed that the insulation was, apart from the present cut, free of breaches.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observations.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12454518
Report Number1028232-2021-05044
Device Sequence Number14786670
Product Code NVY
UDI-Device Identifier04035479116194
UDI-Public04035479116194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number375012
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR